On a method of solution of linear difference equations
Matematički vesnik, Tome 21 (1969) no. 2, p. 111
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
39A06
@article{MV_1969_21_2_a0,
author = {M. Stojakovi\'c},
title = {On a method of solution of linear difference equations},
journal = {Matemati\v{c}ki vesnik},
pages = {111 },
year = {1969},
volume = {21},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_2_a0/}
}
M. Stojaković. On a method of solution of linear difference equations. Matematički vesnik, Tome 21 (1969) no. 2, p. 111 . http://geodesic.mathdoc.fr/item/MV_1969_21_2_a0/